# SDR C2XA04CL130

- Difficulty date: December 22, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 13,166 hours, 9,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 77809
- Condition: Discharged
- Location: Emergency Light
- Part time: 4,898 hours, 2,852 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - THE CREW REPORTED THE EMERGENCY EXIT LIGHT OUT AT 3B.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY AND CHARGER.  OPERATIONAL CHECKS WERE GOOD.
